# SDR ASAA2015062712244

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 71,062 hours, 40,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN COVER FELL OFF.  ACFT GROUNDED.  REPLACED L1 DOOR EMERGENCY EXIT LIGHT ASSY IAW WDM 33-51-12.  OPS TEST NORMAL.
